Публикация №7005

Название публикацииCONVERGENCE AND ASYMPTOTIC VARIANCE OF BOOTSTRAPPED FINITE-TIME RUIN PROBABILITIES WITH PARTLY SHIFTED RISK PROCESSES
Название на другом языке
Тип публикацииСтатья
ИзданиеInsurance: Mathematics and Economics
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2009
Том45
Номер3
ГлаваНе задан
Страницы374-381
АннотацияНе задан
АвторыLoisel S.
Rullière D.
Mazza C.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2003) NONPARAMETRIC ESTIMATION OF THE RUIN PROBABILITY FOR GENERALIZED RISK PROCESSES